# SDR DALA2019040322152

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 18,526 hours, 2,322 cycles
- Engine: Ge CF680E1A4
- Engine time: 18,502 hours, 2,319 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 2 Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DUE TO LOSING THE RIGHT ENGINE GENERATOR. APU PICKED UP THE BUSS AND QRH ALLOWS FOR THE FLIGHT TO CONTINUE WITH NO ETOPS RAMIFICATIONS BUT THE CREW DID NOT WANT TO CONTINUE.  REPLACE NR 2 ENGINE IDG CARBON SEAL AND IDG..
